Pressure

I saw a new psycho doctor today. He seemed nice enough. Told my mom to let me play my video games all day if it helps distract me from the world. He wasn’t impressed that I had been put on quietapine considering my issues with weight. He said he would write a letter to the council in regards to helping me find my own accommodation, as the situation I am in, will have such a negative effect on my mental health (already is obviously). He listened to me, took into consideration my opinions and ideas. What he did not do, is give me the medication I wanted.

Fair enough, he said he cannot prescribe it for the reasons I need it, as it isn’t “approved” for them uses, even though there is a lot of promising info/studies/etc of this med helping. This med is given for epilepsy and migraines. (Keep that in mind). He offered me an alternative. Duloxetine. I’d not come across this med in my research before seeing him. It’s an antidepressant first and foremost. It’s also used to help with fibromyalgia (yey?). He had his student read out the side effects. These included weight “changes” (but usually loss), suppressing the appetite, and… anorexia. Well see that’s all good and fine with me to be honest, wehey go away disgusting fat right? He told me to go home and research the drug, see how I felt about it, and then go see my GP to prescribe it next week.

Been doing the research. Not good. Now I’ve looked at the info on the med, I feel like maybe he was pressuring me into taking it. Trying to promote it somewhat, and give me the info i wanted. I don’t know if he realized or not that in my research, I would come across info that suggests the majority of people put on this medication have GAINED weight. A few people have reported they lost 1-2lbs. That’s not enough. I gained a stone on that nasty anti-psychotic. Being physically unable to exercise at the moment, and having binge eating eating disorder (which is made worse by my weight gain, and low mood), I’m not exactly going to be losing any weight am i?

I don’t know what to do. I’m really upset about this situation. I’m seeing my GP on Monday. I’m worried about taking this new med. Should I try it? OR should I ask my GP for the medication i wanted in the first place, because I get migraines. I’m getting them more often atm. Could I try both? Or just one?

I’m so confused, I feel like this post is probably all over the place, my mind can’t focus.

I need something to help me. Now.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s